# SDR DALA2019112286836

- Difficulty date: November 15, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 86,434 hours, 11,123 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Compressor
- Condition: Failed
- Location: Water System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR ROW 39. AFTER INVESTIGATION FOUND WATER COMPRESSOR FAIL. HOT SMOKE COMING OUT. WATER SYSTEM AIR COMPRESSOR DEACTIVATED PULLED AND COLLARED CB H6 PANEL P33. DISCONNECTED PLUG FROM WATER COMPRESSOR. REPLACED POTABLE WATER COMPRESSOR AND CHECK VALVE. SYSTEM OPERATION NORMAL.
